MathSciNet Relay Station
MathSciNet bibliographic data
MR326662 (48 #5005) 54D35 (54F05)
Purisch, S. On the orderability of Stone-Čech compactifications. Proc. Amer. Math. Soc. 41 (1973), 55–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement